Childhood Diseases

Posted by: aylo | 2008-12-13



hi doc
my 4 month old has been going out after every feed for last week. i have been trying to give him rehidrate to keep him well hydrated and started him on probiotic drops reutari- 3 drops a day - its now 6 days and althO the pooh is not as liquid as befor he still is going out after evey feed he' s bottom is getting red and a bit raw. could the administration of the rotarix optional vaccine have spurred this on he had it last monday 01 dec?? also when can i expect it to stop and what can i use on his bottom. thanx a million

Expert's Reply



It is possible that your baby's diarrhoea is a reaction to the Rotarix vaccine. Please contact your paediatrician about your baby's diarrhoea as it is persisting for too long and his stools need to be tested for possible virus or bacterial infection.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.